# SDR SWAA2021081593180

- Difficulty date: June 17, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 55,251 hours, 32,519 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB BULKHEAD SUPPORT BS 947 LBL 11-RBL 22 WL 156 HAS CORROSION / REMOVED AND REPLACED ACB BULKHEAD SUPPORT B.S. 947 LBL 11 - RBL 22 WL 156 PER SRM 51-40-02-0G-0 SRM 51-40-05-0G-0 DWG 149A8117 AND DWG 149A8110
